# SDR 161281

- Difficulty date: July 25, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N340SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A004
- Aircraft time: 41,030 hours, 43,667 cycles
- System (JASC): 2770 · Gust Lock Damper System
- Part: Switch
- Condition: Lack Of Lube
- Location: Flt Controls
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 4466 ON TAKEOFF FROM TTN-PIT ABORTED T/O DUE TO GUST LOCK WARNING LIGHT ILLUM.  AC RETURNED TO GATE.  MAINTENANCE INSPECTED AC FOUND STICKY THROTTLE QUADRANT SWITCH.  LUBED SWITCH, OPS CHECK GOOD.  AC RETURNED TO SERVICE.
